# SDR GTIA012202

- Difficulty date: November 15, 2001
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN FLOORBOARD RIGHT INBOARD STATION 465-579, FORWARD AND AFT END RIVETS PULLING THROUGH STIFFENERS, SEVERAL CRACKS AT AFT END FASTENER HOLES, SURFACE CORROSION AND BARE METAL AREAS ON SKIN.  FABRICATED DOUBLERS.  INSTALLED DOUBLERS IAW MD80 SRM 51-30-2.  (M)
